# SDR RAIA00501003

- Difficulty date: January 3, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 12,269 hours, 11,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5727 - STL - AFT CABIN OVERHEAD EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED LIGHT BULBS.
